# SDR 2009FA0000422

- Difficulty date: April 23, 2009
- Submitted: May 16, 2009
- Operation: General aviation
- Aircraft: N3400B
- Make and model: Beech D35
- Aircraft serial: 3638
- Aircraft time: 6,619 hours, 6,619 cycles
- Engine: Cont E225*
- Engine time: 119 hours, 119 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RD7790
- Part serial: F71469
- Condition: Failed
- Location: Fuel System
- Part time: 119 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

WHILE CRUISING AT 6000 FEET IFR FLIGHT PLAN (VFR CONDITIONS) THE FUEL PRESSURE GAUGE DROPPED FROM 14 PSI TO 6 PSI FOR A BRIEF PERIOD (10 SEC) AND THEN DROPPED TO ZERO WITH SUBSEQUENT ENGINE FAILURE (LOSS OF POWER). RESTORED ENGINE POWER BY UTILIZING BACK UP HAND PUMP FOR DURATION OF FLIGHT TO NEAREST APPROPRIATE AIRPORT AND LANDED WITHOUT INCIDENT. FUEL PUMP WAS REMOVED AND SENT FOR REPAIR. CURIOUSLY THIS WAS THE REPAIR STATION THAT OVERHAULED THE PUMP 119 HOURS PRIOR TO FAILURE. THE PUMP WAS RETURNED AFTER REPAIRING BY INSTALLATION OF THE FOLLOWING PARTS: PN'S RA 3791 SEAL DISK AND RA 7766 RELIEF VALVE.
